MathSciNet Relay Station
MathSciNet bibliographic data
MR2058182 (2005d:03067) 03C57 (03D45)
Csima, Barbara F. Degree spectra of prime models. J. Symbolic Logic 69 (2004), no. 2, 430–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement